Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 58, NWS La Crosse, WI

June 21, 2007Mower County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 4:35 PM CDT for Mower County, Minnesota. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 4:35 PM CDT (21:35 UTC)
Expired
Jun 21, 2007, 5:30 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Mower County, MN

The radar

The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:47 PM CDTHAIL 1Brownsdale, MN
Jun 21, 4:52 PM CDTHAIL 0.758 Ene Austin, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 11:59 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 212135
SVRARX
MNC099-212230-
/O.NEW.KARX.SV.W.0058.070621T2135Z-070621T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOWER COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 530 PM CDT

* AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR MAYVILLE...OR ABOUT 8 MILES NORTH OF
  AUSTIN...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  I 90 EXIT 178B AND RAMSEY AROUND 435 PM...
  BROWNSDALE AROUND 440 PM...
  I 90 EXIT 183 AND SARGEANT AROUND 445 PM...
  ROSE CREEK AND COUNTY ROADS 1 AND 7 AROUND 455 PM...
  I 90 EXIT 189 AROUND 500 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4384 9299 4385 9274 4382 9269 4383 9260
      4380 9256 4380 9247 4355 9246 4358 9289
      4372 9303

$$

DTJ
2 follow-up statements
000 
WWUS53 KARX 212154
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT THU JUN 21 2007

MNC099-212230-
/O.CON.KARX.SV.W.0058.000000T0000Z-070621T2230Z/
MOWER MN-
454 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MOWER COUNTY...

AT 447 PM SPOTTERS REPORTED ONE INCH SIZE HAIL AT BROWNSDALE. 

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RENOVA...OR 9 MILES EAST OF
AUSTIN...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSE CREEK AND I 90 EXIT 187 AROUND 500 PM...
  INTERSTATE 90 AND COUNTY 1 AND I 90 EXIT 193 AROUND 505 PM...
  ELKTON AROUND 515 PM...
  GRAND MEADOW AROUND 525 PM...
  COUNTY ROADS 4 AND 8 AND COUNTY ROADS 4 AND 3 AROUND 530 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4384 9299 4385 9274 4382 9269 4383 9260
      4380 9256 4380 9247 4355 9246 4358 9289
      4372 9303

$$

DTJ
000 
WWUS53 KARX 212213
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT THU JUN 21 2007

MNC099-212230-
/O.CON.KARX.SV.W.0058.000000T0000Z-070621T2230Z/
MOWER MN-
514 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MOWER COUNTY...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR I 90 EXIT 187...OR 10 MILES EAST OF
AUSTIN...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELKTON AROUND 520 PM...
  GRAND MEADOW AND RACINE AROUND 525 PM...
  COUNTY ROADS 4 AND 8 AND COUNTY ROADS 4 AND 3 AROUND 530 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4384 9299 4385 9274 4382 9269 4383 9260
      4380 9256 4380 9247 4355 9246 4358 9289
      4372 9303

$$

DTJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:00 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 21, 3:00 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT THU JUN 21 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

FORECAST FOCUS CONTINUES TO ZERO IN ON THE FRONTAL BOUNDARY DRAPED
ACROSS THE REGION...WHERE ITS GOING TO MOVE...AND THE ASSOCIATED
STORMS CHANCES WITH IT. POSSIBLE SEVERE WEATHER...HEAVY RAIN/FLOOD
THREAT?

A FRONTAL BOUNDARY CURRENTLY LIES ACROSS FAR NORTHERN IA TO AROUND
THE WI/ILL BORDER. SOUTHERLY WINDS WERE POOLING DEWPOINTS IN THE
MID/UPPER 60S INTO THE BOUNDARY...MOSTLY WEST OF THE MISSISSIPPI
RIVER. WITH MLCAPES BUILDING INTO THE 2500 J/KG RANGE...A DECENT
FETCH OF LOW LEVEL MOISTURE...AND GOOD WIND SHEAR...STORMS CONTINUE
TO REFIRE ALONG AND IN THE VICINITY OF THE FRONT...WITH THE MAIN
ACTIVITY OVER NORTHERN AND NORTHEAST IA. THE LOW LEVEL JET AND 850
MB MOISTURE TRANSPORT WILL CONTINUE TO FEED INTO THE BOUNDARY
TONIGHT...WITH NORTHEAST IA CURRENTLY LOOKING LIKE THE FOCUS. WITH
SFC PW/S UPWARDS OF 1.75 INCHES...THAT GOOD MOISTURE RETURN...AND
TRAINING THUNDERSTORMS...HEAVY RAINS LOOK PROBABLE TONIGHT. THIS
WILL BE IN ADDITION TO THE CONTINUE SEVERE WEATHER THREAT. RAINFALL
AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE...WITH AGAIN...NORTHEAST
IOWA LOOKING LIKE THE CENTER OF THE PCPN BULLSEYE. 3-HR FLASH FLOOD
GUIDANCE ACROSS NE IA AVERAGES 2-3 INCHES. A FLASH FLOOD WATCH HAS
BEEN CONSIDERED...BUT WITH SOME UNCERTAINTITY WITH WHERE THE ONGOING
CONVECTION WILL TRACK...HAVE ELECTED TO HOLD OFF ON A WATCH FOR NOW.
HOWEVER...IF THE HEAVY PCPN DEVELOPS AND MOVES AS CURRENTLY
EXPECTED...ANY ADDITIONAL RAINS ON FRIDAY WOULD CAUSE PROBLEMS...AND
A WATCH WOULD PROBABLY BECOME NECESSARY. THIS MCS THAT IS
EXPECTED TO DEVELOP LATER TONIGHT WILL MOVE SOUTHEAST EARLY ON
FRIDAY...AND OUT OF THE AREA.

MODEL DIFFERENCES CONTINUE WITH THE POSITIONING OF THE FRONT ON
FRIDAY...WITH THE NAM STAYING NORTH...FROM WESTERN IA INTO CENTRAL
ILL BY 00Z SAT. MEANWHILE THE GFS RESTS ITS FRONT FROM THE CENTRAL
PLAINS INTO CENTRAL MO AND FAR SOUTHERN ILL AT THIS TIME.
HOWEVER...THE LOW LEVEL JET/MOISTURE TRANSPORT LOOKS TO REASSERT
THEMSELVES INTO THE BOUNDARY BY 18Z. HOW MUCH INSTABILITY CAN BE
BUILT IS HAZY...DEPENDING HOW MUCH OF THE CLOUD COVER FROM THE
OVERNIGHT CONVECTION LINGERS. IT WOULD APPEAR AT THIS MOMENT THAT
THERE WILL BE SOME MLCAPE //1000-1500 J/KG// FOR THE FORCING AND SFC
BOUNDARY TO WORK WITH...WITH MORE SHOWER/STORM DEVELOPMENT THEREFORE
OCCURING BY THE AFTERNOON AND NORTH OF THE FRONT. THE WIND SHEAR
DOES NOT LOOK AS FAVORABLE AS TODAY OR YESTERDAY...BUT STILL AROUND
25 TO 30 KTS IN THE 0-3 KM LAYER...AIDING STORM DEVELOPMENT.
SO...AGAIN...THE POSITIONING OF THIS FRONT IS PARAMOUNT TO WHERE THE
BEST RAIN CHANCES WILL LIE. THE 09Z SREF LEANS TOWARD THE
NAM...ESPECIALLY WITH THE QPF. CONFIDENCE ISN/T PARTICULARLY HIGH
WITH EITHER THE NAM OR GFS...BUT DO FEEL THAT SHOWERS/STORMS ARE
LIKELY AT LEAST ACROSS NORTHEAST IOWA BASED ON THE FORCING/MOISTURE
VARIABLES. WILL LEAN TOWARD THE NAM/SREF SOLUTION FOR NOW. AS FOR A
SEVERE THREAT...THE PARAMETERS ARE NOT AS FAVORABLE AS YESTERDAY AND
TODAY...BUT CAN/T RULE OUT SOME ISOLATED SEVERE WEATHER ACROSS THE
FAR SOUTH ON FRI. OF A GREAT THREAT WILL BE HEAVY RAIN...AS SFC PW/S
LOOK TO NEAR 2 INCHES AND THAT LOW LEVEL MOISTURE TRANSPORT
CONTINUES INTO THE FRONT. AS MENTIONED...THE POTENTIAL FOR FLOODING
WILL HAVE TO BE MONITORED CLOSELY.

FOR FRI NIGHT/SAT...THE MODELS DEVELOP AN MCV IN RESPONSE TO THE
EXPECTED FRI CONVECTION...AND WITH THE UPPER LEVEL FLOW RELATIVELY
WEAK...TAKES IT ONLY SLOWLY SOUTHEAST THROUGH SAT. WITH THE SFC
FRONT SAGGING PERHAPS A BIT MORE SOUTH...AGAIN...SHOWERS AND
THUNDERSTORMS LOOK LIKE A GOOD BET AROUND AND NORTH OF THE BOUNDARY.
IN THIS CASE...THE BETTER CHANCES LOOK TO LIE SOUTH OF THE LOCAL
AREA...ALTHOUGH CHANCES WILL CONTINUE ACROSS NORTHEAST
IOWA/SOUTHWEST WI ON SAT.

OVERALL...THE UNSETTLED PATTERN CONTINUES FOR THE NEXT FEW
DAYS...BUT WITH A GRADUAL SHIFT SOUTHWARD. MUCH OF THE NORTHERN 1/3
OF THE FORECAST AREA WILL LIKELY BE FAR ENOUGH NORTH TO GET INTO
MORE DRY CONDITIONS BY FRI NIGHT. PERIODS OF HEAVY RAIN AND SOME
SEVERE WEATHER LOOK LIKE LIKELY TONIGHT AND FRIDAY. THE HEAVY RAIN
THREAT WILL HAVE TO BE MONITORED CLOSELY...AS A FLOOD WATCH MAY
BECOME NECESSARY ACROSS PARTS OF THE AREA.

.LONG TERM...MONDAY THROUGH THURSDAY

THE TRENDS IN THE EXTENDED ARE TO CONTINUE TO DRAG A 500 MB
SHORTWAVE TROUGH EAST ACROSS SOUTHERN CANADA...ACROSS THE RIDGE THAT
BUILDS ACROSS THE REGION THIS WEEKEND. WHILE THE BULK OF THE FORCING
WITH THIS FEATURE LOOKS TO STAY WELL NORTH...IT DOES LOOK LIKE AN
ASSOCIATED COLD FRONT AT THE SFC WILL MOVE INTO THE UPPER
MISSISSIPPI RIVER VALLEY ON TUES...BECOMING MORE WEST-EAST
ORIENTATED FOR WED/THU. THE FLOW IS INDICATED TO BE RELATIVELY WEAK
BY THIS TIME...SO WHERE THIS FRONT WILL BE...IF AT ALL...IS HARD TO
SAY RIGHT NOW. HOWEVER...INSTABILITY AND GOOD MOISTURE RETURN INTO
THE BOUNDARY WOULD LEAD TO SHOWERS/STORMS...HINTING AT THE POTENTIAL
FOR STRONGER STORMS AND HEAVY RAIN. AGAIN...PLENTY OF UNCERTAINTY
WITH THIS BOUNDARY...BUT IT BEARS WATCHING. FOR
TEMPERATURES...SUNDAY INTO TUE/WED LOOKS WARM AND HUMID...AS A
SOUTHERLY FLOW PULLS WARM/MOIST AIR INTO THE REGION.

&&

.AVIATION...

MCS ACROSS MN EXPECTED TO MOVE THROUGH SE MN...SW WI AND NE IA THIS
AFTERNOON AND EVENING WHILE OTHER CONVECTION HAS AND WILL POSSIBLY
CONTINUE TO DEVELOP ALONG A LINE JUST SOUTHWEST OF THE I-94
CORRIDOR. SVR STORMS WILL BE POSSIBLE WITH THIS COMPLEX WITH MAIN
THREATS OF WINDS ABOVE 60 KTS AND LARGE HAIL. LOOK FOR THIS TO
AFFECT THE AREA  BETWEEN 21Z AND 02Z 06/22. AFTER THE PASSAGE OF
THIS CONVECTION...A DRY PERIOD MAY OCCUR WITH MORE SHOWERS AND
STORMS DEVELOPING AFTER 04Z. SHOWERS AND THUNDERSTORMS MAY CONTINUE
INTO THE DAY ON FRIDAY...HOWEVER CHANCES WILL BE BETTER ACROSS
NORTHEASTERN IOWA. EXPECT CEILINGS AND VIS TO FALL DURING TSRA TO
MVFR OR IFR CONDITIONS.

BROOKS

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jun 21, 12:00 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 PM CDT THU JUN 21 2007

WIZ017-029-221000-
CLARK-TAYLOR-
1200 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A NEARLY STATIONARY BOUNDARY EXTENDING FROM THE MINNESOTA AND IOWA
BORDER...TO THE WISCONSIN AND ILLINOIS BORDER WILL SERVE AS A FOCUS
FOR THUNDERSTORM DEVELOPMENT TODAY THROUGH TONIGHT. MOST OF THE
THUNDERSTORMS WILL REMAIN ALONG AND SOUTH OF INTERSTATE 94. ANY
STORMS THAT DO MAKE IT INTO THE AREA ARE EXPECTED TO REMAIN BELOW
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD
FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO
EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR NOT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044-
053>055-061-221000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-
WINNESHIEK-WINONA-
1200 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON ALONG AND
SOUTH OF A BOUNDARY THAT WILL BE LOCATED FROM CENTRAL MINNESOTA
SOUTHEAST THROUGH NORTHEASTERN ILLINOIS. THE MAIN THREATS WITH
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE AN
ISOLATED TORNADO ALONG THE BOUNDARY IS NOT OUT OF THE QUESTION.
ALSO A COMPLEX OF STORMS IS TRYING TO DEVELOP ACROSS MINNESOTA
WHICH COULD MOVE THROUGH AND POSE A DAMAGING WIND THREAT. THE
GREATEST THREAT FOR SEVERE STORMS WILL BE SOUTH OF I-94. THE BEST
TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON THROUGH EARLY EVENING.

MORE STORMS MAY REDEVELOP LATER TONIGHT AFTER THE MAIN COMPLEX MOVES
THROUGH. THESE STORMS WILL ALSO HAVE THE POSSIBILITY FOR PRODUCING
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FRONTAL BOUNDARY WILL SINK FURTHER SOUTH INTO NORTHEAST IOWA
THROUGH NORTHERN ILLINOIS FRIDAY AND FRIDAY NIGHT. THERE WILL STILL
BE A SEVERE THREAT WITH THESE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREAT. THE MOST FAVORABLE AREA FOR
SEVERE WEATHER FRIDAY THROUGH FRIDAY NIGHT WILL BE ALONG AND SOUTH
OF A LINE FROM AUSTIN MINNESOTA THROUGH ELKADER IOWA.

ON SATURDAY THERE MAY BE SOME LINGERING THUNDERSTORM ACTIVITY ACROSS
PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. THE SEVERE
THREAT WITH THESE STORMS WILL BE SOUTH OF THE AREA.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD
FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO
EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR
NOT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY FROM THIS AFTERNOON
INTO EARLY THIS EVENING. MONITOR RADAR FOR TIMING OF THE SYSTEM
MOVING IN FROM WESTERN MINNESOTA AND FOR OTHER DEVELOPMENT ACROSS
THE AREA. SPOTTERS MAY ALSO BE NEEDED THROUGH FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BROOKS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:01 AM CDTSevere Thunderstorm WarningARXDodge, Olmsted44 min
Jun 21, 3:03 AM CDTSevere Thunderstorm WarningARXWabasha27 min
Jun 21, 3:16 AM CDTSevere Thunderstorm WarningARXDodge20 min
Jun 21, 4:17 AM CDTSevere Thunderstorm WarningARXDodge, Mower28 min
Jun 21, 4:41 AM CDTSevere Thunderstorm WarningARXFillmore22 min
Jun 21, 4:48 AM CDTSevere Thunderstorm WarningARXMower27 min
Jun 21, 5:54 AM CDTSevere Thunderstorm WarningARXDodge36 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningARXOlmsted35 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningARXFillmore, Mower46 min
Jun 21, 5:46 PM CDTSevere Thunderstorm WarningARXWinona29 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.